Advanced search
1 file | 343.72 KB

Sharp thresholds for hypergraph regressive Ramsey numbers

Author
Organization
Keywords
Fast-growing hierarchies, Rapidly growing Ramsey functions, Independence results, Regressive Ramsey Theorem, CLASSIFICATION, COMBINATORICS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 343.72 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Carlucci, Lorenzo , Gyesik Lee, and Andreas Weiermann. 2011. “Sharp Thresholds for Hypergraph Regressive Ramsey Numbers.” Journal of Combinatorial Theory Series A 118 (2): 558–585.
APA
Carlucci, L., Lee, G., & Weiermann, A. (2011). Sharp thresholds for hypergraph regressive Ramsey numbers. JOURNAL OF COMBINATORIAL THEORY SERIES A, 118(2), 558–585.
Vancouver
1.
Carlucci L, Lee G, Weiermann A. Sharp thresholds for hypergraph regressive Ramsey numbers. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2011;118(2):558–85.
MLA
Carlucci, Lorenzo , Gyesik Lee, and Andreas Weiermann. “Sharp Thresholds for Hypergraph Regressive Ramsey Numbers.” JOURNAL OF COMBINATORIAL THEORY SERIES A 118.2 (2011): 558–585. Print.
@article{1048509,
  author       = {Carlucci, Lorenzo  and Lee, Gyesik and Weiermann, Andreas},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  keyword      = {Fast-growing hierarchies,Rapidly growing Ramsey functions,Independence results,Regressive Ramsey Theorem,CLASSIFICATION,COMBINATORICS},
  language     = {eng},
  number       = {2},
  pages        = {558--585},
  title        = {Sharp thresholds for hypergraph regressive Ramsey numbers},
  url          = {http://dx.doi.org/10.1016/j.jcta.2010.08.004},
  volume       = {118},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: